| Catalog Number |
8001061610 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Excessive Cooling (2932); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Skin Discoloration (2074); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a replacement blanket that was positioned under the patient showed significant water imbibition with frost.It was reported that there is seepage at the level of the blanket tubes.
Additional Manufacturer Narrative
Added udi number and manufacturing date.
Event or Problem Description
It was reported that the altrix blanket was leaking and that the patient suffered a skin injury.
Additional Manufacturer Narrative
As a result of this report for a skin injury to the patient, a review of information including photos identified that the water temperature was set at 33 c during therapy.Furthermore, the altrix unit was confirmed to be functioning correctly.Based on the photos and discussion between a stryker engineering manager, customer quality engineer, and a senior staff medical science liaison, it was determined that the patient injury was likely a result of excessive compression force from the blanket.For the issue of fluid leaking onto the patient support surface, it was determined that this was likely due to a broken/damaged blanket assembly.However, this could not be confirmed as the product was discarded prior to being evaluated by a stryker representative.
Event or Problem Description